CureZone   Log On   Join
woman question
 
mamahojee Views: 2,317
Published: 18 years ago
 

woman question


I started taking Nystatin on Thursday, along w/all my other symptoms the one that bother me the most was vaginal burning. A few days ago I have been getting alot more burning+itching. Can anyone tell me if this is part of die-off? It's scaring me that I am making myself worse off. If it is part of die-off how long might this last? Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.610 sec, (1)